# SDR UALA2012032301866

- Difficulty date: March 22, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,176 hours, 11,505 cycles
- Engine: Pwa PW4052
- System (JASC): 3810 · Potable Water System
- Part: Tank
- Condition: Unknown
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER SMELLS LIKE OIL IN SEVERAL POTS OF BREWED COFFEE.  DRAINED AND SVC WATER TANK PER AMM.  NOTE -- NO ODOR IN WATER AS DRAINING FROM TANK.
